MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680003
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Inadequate Osseointegration (2646)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device remains implanted in patient.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of both the tibial and talar components due to aseptic loosening occurring less than a year after implantation.No trauma, no abnormal event, no evidence of infection.Patient has rheumatoid arthritis and history of fracture many years ago.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on available medical record and medical expert assessment.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed: ¿there is clear radiolucence and small cysts around the tibial tray.From the ct scan the tray looks slightly rotated or a little poorly positioned.This can, however, not be assessed without the initial ct and further x-rays postoperatively.Loosening can be confirmed.No migration visible.Aseptic loosening can be confirmed.Without further x-ray no sound assessment can be given, whether an initial poor positioning (user/measurement related) may have contributed to the failure.¿ based on investigation, the root cause was attributed to a patient related issue.The failure was detected due to radiolucency and small cysts around the tibial tray.The tray looks slightly rotated from the ct scans and hence loosening is confirmed.Aseptic loosening can also be confirmed from the hcp.Without further x-ray no assessment can be done regrading whether initial poor positioning (user/measurement related) may have contributed to the failure.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient underwent a revision surgery of both the tibial and talar components due to aseptic loosening occurring less than a year after implantation.No trauma, no abnormal event, no evidence of infection.Patient has rheumatoid arthritis and history of fracture many years ago.

Brand Name
INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19076511
Report Number3010667733-2024-00194
Device Sequence Number12269588
Product Code HSN
UDI-Device Identifier00889797069656
UDI-Public00889797069656
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680003
Device Lot Number1683530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight109 KG